Journal of Symbolic Logic

Canonization Theorems and Applications

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We improve the canonization theorems generalizing the Erdos-Rado theorem, and as a result complete the answer to "When does a Hausdorff space of cardinality $\chi$ necessarily have a discrete subspace of cardinality $\kappa$?" We also improve the results on existence of free subsets.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 2 (1981), 345-353.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740781

Mathematical Reviews number (MathSciNet)
MR613287

Zentralblatt MATH identifier
0472.03043

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Canonization Theorems and Applications. J. Symbolic Logic 46 (1981), no. 2, 345--353. https://projecteuclid.org/euclid.jsl/1183740781


Export citation